On the degree theory for general mappings of monotone type

Bui Trong Kien Mu-Ming Wong Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43643

Journal of Mathematical Analysis and Applications, 340, (1), 707-720, 2008.4
Degree theory has been developed as a tool for checking the solution existence of nonlinear equations. In his classic paper published in 1983, Browder developed a degree theory for mappings of monotone type f+ T, where f is a mapping of class (S)+ from a bounded open set in a reflexive Banach space X into its dual X, and T is a maximal monotone mapping from X into X. This breakthrough paved the way for many applications of degree theoretic techniques to several large classes of nonlinear partial differential equations. In this paper we continue to develop the results of Browder on the degree theory for mappings of monotone type f+ T. By enlarging the class of maximal monotone mappings and pseudo-monotone homotopies we obtain some new results of the degree theory for such mappings.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:53:04 uploaded by Ngai_Ching_Wong ] [ 109 downloads ] [ 0 comments ]
@inproceedings{bui2008on,
  title={On the degree theory for general mappings of monotone type},
  author={Bui Trong Kien, Mu-Ming Wong, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205304659866172},
  booktitle={Journal of Mathematical Analysis and Applications},
  volume={340},
  number={1},
  pages={707-720},
  year={2008},
}
Bui Trong Kien, Mu-Ming Wong, and Ngai-Ching Wong. On the degree theory for general mappings of monotone type. 2008. Vol. 340. In Journal of Mathematical Analysis and Applications. pp.707-720. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205304659866172.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved